RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1986, Volume 130(172), Number 3(7), Pages 394–403 (Mi msb1883)  

This article is cited in 6 scientific papers (total in 6 papers)

Equilibrium statistical solutions for dynamical systems with an infinite number of degrees of freedom

I. D. Chueshov


Abstract: In the case of formally Hamiltonian systems a certain class of statistical solutions which it is natural to call equilibrium solutions is singled out. The properties of these solutions are studied. If the system is sufficiently regular, then each equilibrium solution satisfies the Kubo–Martin–Schwinger condition in the classical form.
Bibliography: 15 titles.

Full text: PDF file (554 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1987, 58:2, 397–406

Bibliographic databases:

UDC: 517.9+531.19
MSC: Primary 34C35; Secondary 47A70, 58F05, 70H99
Received: 04.04.1985

Citation: I. D. Chueshov, “Equilibrium statistical solutions for dynamical systems with an infinite number of degrees of freedom”, Mat. Sb. (N.S.), 130(172):3(7) (1986), 394–403; Math. USSR-Sb., 58:2 (1987), 397–406

Citation in format AMSBIB
\Bibitem{Chu86}
\by I.~D.~Chueshov
\paper Equilibrium statistical solutions for dynamical systems with an infinite number of degrees of freedom
\jour Mat. Sb. (N.S.)
\yr 1986
\vol 130(172)
\issue 3(7)
\pages 394--403
\mathnet{http://mi.mathnet.ru/msb1883}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=865768}
\zmath{https://zbmath.org/?q=an:0632.60108|0624.60115}
\transl
\jour Math. USSR-Sb.
\yr 1987
\vol 58
\issue 2
\pages 397--406
\crossref{https://doi.org/10.1070/SM1987v058n02ABEH003110}


Linking options:
  • http://mi.mathnet.ru/eng/msb1883
  • http://mi.mathnet.ru/eng/msb/v172/i3/p394

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. D. Chueshov, “Structure of the equilibrium states of a class of dynamical systems associated with Lie–Poisson brackets”, Theoret. and Math. Phys., 75:3 (1988), 640–644  mathnet  crossref  mathscinet  zmath  isi
    2. P.E. Zhidkov, “An invariant measure for a nonlinear wave equation”, Nonlinear Analysis: Theory, Methods & Applications, 22:3 (1994), 319  crossref
    3. Zhidkov P., “On Invariant-Measures for Some Infinite-Dimensional Dynamical-Systems”, Ann. Inst. Henri Poincare-Phys. Theor., 62:3 (1995), 267–287  mathscinet  zmath  isi
    4. P. E. Zhidkov, “Invariant measures generated by higher conservation laws for the Korteweg–de Vries equations”, Sb. Math., 187:6 (1996), 803–822  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. Zhidkov, P, “Korteweg-de Vries and nonlinear Schroginger equations: Qualitative theory”, Korteweg-de Vries and Nonlinear Schroginger Equations: Qualitative Theory, 1756 (2001), 1  crossref  isi
    6. Hakima Bessaih, Benedetta Ferrario, “Invariant Gibbs measures of the energy for shell models of turbulence: the inviscid and viscous cases”, Nonlinearity, 25:4 (2012), 1075  crossref
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:206
    Full text:55
    References:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020